MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES
Model Number CDS0706-NT
Medical Device Problem Codes Difficult to Advance (2920); Difficult to Open or Close (2921); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a mitraclip procedure was performed to treat degenerative mitral regurgitation (mr) with a grade of 3.A mitraclip nt was prepared per the instructions for use ifu).However, while the mitraclip nt was exiting the steerable guide catheter (sgc) and advancing to straddle, resistance was encountered.Minor advancing was applied, and the sleeve jumped forward towards the straddle position into the left atrium (la).The clip was steered down to the valve without further incident.The clip was deployed on the mitral valve, reducing mr to a grade of 1.There were no adverse patient effects and no clinically significant delay in the procedure.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
All available information was investigated, and the reported difficult advancement was confirmed via device analysis.The reported unintended movement was not confirmed via device analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information and the returned device analysis, the reported difficult advancement was due to procedural circumstances.The cause of the reported unintended movement was unable to be determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.Codes removed: medical device problem code: 2921 difficult to open or close.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR)
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL NORTHPOINT REG 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21620581
Report Number2135147-2025-01345
Device Sequence Number15120407
Product Code NKM
UDI-Device Identifier05415067037367
UDI-Public(01)05415067037367(17)250514(10)40510A1003
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2025
Device Model NumberCDS0706-NT
Device Catalogue NumberCDS0706-NT
Device Lot Number40510A1003
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STEERABLE GUIDE CATHETER
Patient SexUnknown